# SDR CA110803027

- Difficulty date: August 1, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3100
- Condition: Worn
- Location: Magneto
- Part time: 200 hours
- Component: Magneto, 4370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPULSE COUPLING SHOWED WORN RIVET AND EXCESSIVE PAWL GAP AFTER ONLY 200 HRS TIME IN SERVICE.  THIS SHOP PERFORMS SLICK SB 1-86 EVERY 100 HRS INSTEAD OF THE RECOMMENDED 500 DUE TO PREVIOUS EXPERIENCE.  THIS IMPULSE COUPLING WOULD NOT HAVE LASTED ANOTHER 300 HRS IN AME`S OPINION.
